# SDR 95UAL900343

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed-Out
- Location: Wing
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ENGINE FLAME-OUT ON LANDING.
